# SDR IPXA11664546

- Difficulty date: January 18, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO COMPT STA 1581, RT INBD CABIN LWR SPLICE ANGLE FOUND CRACKED.  BULK CARGO COMPT STA 1581 RT INBD CABIN LWR SPLICE ANGLE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 49.
